# SDR SWAA2022022173495

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737*
- Aircraft serial: 28238
- Aircraft time: 58,348 hours, 38,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH 193D FWD LOWER SUPPORT BRACKET FOUND CRACKED / [01] REMOVED BRACKET PER SRM 51-40-02.;[02] NEW BRACKET WAS FABRICATED PER EA 22-153-00512 INSTALLED NEW BRACKET PER SRM 51-40-02-
